# SDR 97ZZZX1817

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- Engine: Pwa PW119B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Hot Nozzle
- Part number: 001A781A1430000
- Condition: Cracked
- Location: Rt Engine
- Part time: 5,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT A ROUTINE INSPECTION, THE RIGHT HOT NOZZLE WAS FOUND CRACKED BEYOND ACCEPTABLE LIMITS.  THE HOT NOZZLE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
